Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 27, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 11, 2015, 5:51 PM CDT for Rawlins County, Kansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2015, 5:51 PM CDT (22:51 UTC)
- Expired
- Jul 11, 2015, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Rawlins County, KS
The radar
The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:07 PM CDT | FLASH FLOOD | 5 Nnw Beardsley, KS | YARD FLOODING AND FLOODING IN PIG PENS. |
| Jul 11, 7:07 PM CDT | HEAVY RAIN 3.1 | 5 Nnw Beardsley, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1472 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760
WGUS53 KGLD 112251
FFWGLD
KSC153-120145-
/O.NEW.KGLD.FF.W.0027.150711T2251Z-150712T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
551 PM CDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 845 PM CDT
* AT 550 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEARDSLEY.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3985 10108 3978 10134 3990 10137 3999 10111
$$
HUSTED3 follow-up statements
110 WGUS73 KGLD 112347 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 647 PM CDT SAT JUL 11 2015 KSC153-120145- /O.CON.KGLD.FF.W.0027.000000T0000Z-150712T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAWLINS KS- 647 PM CDT SAT JUL 11 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHWESTERN RAWLINS COUNTY... AT 645 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO FOUR INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY OR ALREADY OCCURRING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BEARDSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3985 10108 3978 10134 3990 10137 3999 10111 $$ HUSTED
599 WGUS73 KGLD 120009 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 709 PM CDT SAT JUL 11 2015 KSC153-120145- /O.CON.KGLD.FF.W.0027.000000T0000Z-150712T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAWLINS KS- 709 PM CDT SAT JUL 11 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHWESTERN RAWLINS COUNTY... AT 707 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATE THUNDERSTORMS PRODUCED HEAVY RAIN OVER THE WARNED AREA. ONE TO FOUR INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS ONGOING 5 MILES NORTH OF BEARDSLEY AND MCDONALD. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BEARDSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3985 10108 3978 10134 3990 10137 3999 10111 $$ HUSTED
395 WGUS73 KGLD 120141 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 841 PM CDT SAT JUL 11 2015 KSC153-120151- /O.EXP.KGLD.FF.W.0027.000000T0000Z-150712T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAWLINS KS- 841 PM CDT SAT JUL 11 2015 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN RAWLINS COUNTY WILL EXPIRE AT 845 PM CDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3985 10108 3978 10134 3990 10137 3999 10111 $$ HUSTED
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:56 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 11, 3:56 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
256 PM MDT SAT JUL 11 2015
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 251 PM MDT SAT JUL 11 2015
LATEST UPPER AIR ANALYSIS PLACES AN UPPER LEVEL TROUGH OVER
SOUTHWEST CANADA. OVER THE SOUTHEAST CONUS THE RIDGE WAS CONTINUING
TO SLOWLY RETROGRADE. AT THE SURFACE A LINE OF CONVERGENCE HAD
DEVELOPED OVER THE NORTHWEST CORNER OF YUMA COUNTY. IN ADDITION A
DRY LINE WAS LOCATED OVER EASTERN COLORADO EXTENDING FROM ROUGHLY
STERLING SOUTHWARD TO NEAR AKRON AND LIMON THEN BACK SOUTHEAST TO
EAST OF SPRINGFIELD. MEANWHILE A SURFACE LOW WAS LOCATED OVER THE
SOUTHEAST PART OF THE AREA. TO THE NORTHEAST OF THE SURFACE LOW A
TIGHT DEW POINT GRADIENT WAS BEGINNING TO SETUP. A BIT FURTHER TO
THE NORTHEAST THE WARM FRONT WAS STILL IN PLACE...RUNNING FROM NEAR
OGALLALA TO WEST OF MCCOOK AND NORTH OF NORTON.
FOR THE REST OF THE AFTERNOON THE STORMS OVER YUMA COUNTY WILL EAST.
FURTHER EAST STORMS SHOULD DEVELOP NEAR/OVER THE TIGHT DEW POINT
GRADIENT AND NEAR THE WARM FRONT AS THE UPPER LEVEL SHORT WAVE
TROUGH MOVES THROUGH. WITH DEEP LAYER SHEAR OF 40 KTS AND MIXED
LAYER CAPE OF 2000J/KG OVER THE NORTHEAST PART OF THE AREA...STRONG
TO SEVERE STORMS ARE POSSIBLE WITH HALF DOLLAR SIZE HAIL AND WIND
GUSTS TO 70 MPH POSSIBLE.
FOR THE EVENING THE STORMS WILL MOVE EAST OF THE AREA AHEAD OF THE
UPPER LEVEL SHORT WAVE TROUGH...EXITING THE AREA BY MID EVENING.
DURING THE EVENING THE LOW LEVEL JET DOES MOVE INTO THE AREA FROM
THE SOUTH. HOWEVER THE NOSE OF THE LOW LEVEL JET MOVES IN AFTER THE
SHORT WAVE TROUGH IS EAST OF THE AREA AND THE ENVIRONMENT DRIES
OUT...SO DO NOT EXPECT ANY STORMS TO DEVELOP WITH THE LOW LEVEL JET.
SUNDAY ANOTHER UPPER LEVEL SHORT WAVE TROUGH MOVES. HOWEVER THE
ENVIRONMENT WILL BE TOO DRY FOR STORMS TO DEVELOP THANKS TO DRIER
AIR MOVING INTO THE AREA AS THE DRY LINE MOVES THROUGH.
TEMPERATURES WILL BE WARMER THAN TODAY AND HEAT INDICES WILL BE
ABOVE 100 DEGREES EAST OF HIGHWAY 83 WHERE DEW POINTS WILL BE
HIGHEST. A HEAT ADVISORY HAS BEEN ISSUED AS A RESULT.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 251 PM MDT SAT JUL 11 2015
A RIDGE WILL RESIDE OVER THE ROCKIES AND PLAINS THROUGH TUESDAY. A
SURFACE TROUGH SHOULD BE ACROSS NORTHWEST KANSAS SUNDAY NIGHT AND
THEN SHIFT SOUTHEAST MONDAY. HIGH PRESSURE WILL BUILD INTO THE AREA
MONDAY AND TUESDAY.
THE COMBINATION OF SUBSIDENCE UNDER THE RIDGE AND A LACK OF
SUFFICIENT MOISTURE SHOULD PRODUCE DRY CONDITIONS ACROSS THE FA
SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS A SHORTWAVE THAT RIDES
OVER THE RIDGE MONDAY NIGHT BUT MOISTURE IS NOT SUFFICIENT TO
SUPPORT HIGHER THAN SILENT POPS. MOISTURE IMPROVES SOME TUESDAY WHEN
ANOTHER SHORTWAVE MOVES OVER THE RIDGE AND ACROSS THE FA. PLAN TO
KEEP POPS AT SLIGHT CHANCE DUE TO THE MARGINAL MOISTURE AND THE
RIDGE STILL OVERHEAD.
MIN TEMPERATURES SHOULD RANGE FROM 65 TO 70. MAX TEMPERATURES SHOULD
RANGE FROM 95 TO AROUND 100. MAX TEMPERATURES TUESDAY SHOULD RANGE
FROM 90 TO 95.
IN THE EXTENDED...(TUESDAY NIGHT THROUGH SATURDAY)...A RIDGE WILL
CONTINUE OVER THE PLAINS TUESDAY NIGHT. THE RIDGE WILL SHIFT EAST
INTO THE MISSOURI RIVER VALLEY WEDNESDAY AND THEN FLATTEN SOME
WEDNESDAY AND THURSDAY.
THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY NIGHT THROUGH THURSDAY
AS SEVERAL SHORTWAVES RIDGE OVER THE RIDGE INTO THE FA. SLIGHT
CHANCE AND CHANCE POPS SEEM REASONABLE SINCE MOISTURE IS LIMITED.
MIN TEMPERATURES SHOULD RANGE FROM 65 TO 70. MAX TEMPERATURES
SHOULD WARM INTO THE 90S.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1140 AM MDT SAT JUL 11 2015
VFR CONDITIONS EXPECTED FOR THE 18Z TAFS. WINDS WILL BE LIGHT AND
VARIABLE THROUGH THE TAF PERIOD. ISOLATED THUNDERSTORMS MAY
DEVELOP THIS AFTERNOON AND INTO THE EARLY EVENING...BUT WILL KEEP
A MENTION OUT OF THE TAF DUE TO THE SPARSE NATURE OF THE STORMS
AND LACK OF CONFIDENCE IN STORMS MOVING OVER THE SITE. BEST TIME
FOR STORMS TO MOVE NEAR KMCK WILL BE ROUGHLY 23-1Z. LARGE
HAIL...GUSTY WINDS AND HEAVY RAINFALL ARE POSSIBLE WITH THE
STRONGEST STORMS.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY FROM 1 PM TO 7 PM CDT SUNDAY FOR KSZ004-015-016-
029.
CO...NONE.
NE...NONE.
&&
SHORT TERM...JTL
LONG TERM...FS
AVIATION...JTLHazardous weather outlook, Jul 11, 4:00 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 300 PM MDT SAT JUL 11 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-122100- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 300 PM MDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE STORMS MAY DEVELOP LATER THIS AFTERNOON INTO THE EVENING PRIMARILY NORTH OF HIGHWAY 36. LARGE HAIL UP TO HALF DOLLAR SIZE...WIND GUSTS UP TO 70 MPH AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HEAT INDEX VALUES WILL BE AROUND 105 DEGREES SUNDAY AFTERNOON GENERALLY EAST OF HIGHWAY 83 IN KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JTL
In the hours before
Special weather statement, Jul 11, 5:02 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 502 PM CDT SAT JUL 11 2015 KSZ002-112215- RAWLINS KS- 502 PM CDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS COUNTY UNTIL 515 PM CDT... AT 502 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF MCDONALD...OR 10 MILES WEST OF ATWOOD...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEARDSLEY AND BLAKEMAN. LAT...LON 3976 10126 3985 10138 3997 10124 3984 10103 TIME...MOT...LOC 2202Z 223DEG 12KT 3985 10123 HUSTED
Special weather statement, Jul 11, 5:26 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 526 PM CDT SAT JUL 11 2015 KSZ001-112300- CHEYENNE KS- 526 PM CDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY UNTIL 600 PM CDT... AT 526 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BIRD CITY...OR 13 MILES EAST OF ST. FRANCIS. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIRD CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3961 10141 3968 10170 3987 10161 3989 10141 TIME...MOT...LOC 2226Z 277DEG 4KT 3976 10154 HUSTED
Special weather statement, Jul 11, 5:27 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 527 PM CDT SAT JUL 11 2015 KSZ001-112300- CHEYENNE KS- 527 PM CDT SAT JUL 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY UNTIL 600 PM CDT... AT 527 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF ST. FRANCIS...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ST. FRANCIS AND WHEELER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3974 10186 3992 10187 3998 10148 3972 10158 TIME...MOT...LOC 2227Z 263DEG 15KT 3983 10175 HUSTED
Local storm report, Jul 11, 5:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
429 PM MDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST 6 NW BEARDSLEY 39.87N 101.31W
07/11/2015 E50.00 MPH RAWLINS KS TRAINED SPOTTER
ESTIMATED WIND GUST SPEED ABOUT 50 MPH.
&&
CTIPTONLocal storm report, Jul 11, 5:31 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND GST ST. FRANCIS 39.77N 101.80W
07/11/2015 E51 MPH CHEYENNE KS AWOS
&&
CTIPTONLocal storm report, Jul 11, 5:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL BIRD CITY 39.75N 101.53W
07/11/2015 E1.00 INCH CHEYENNE KS TRAINED SPOTTER
HAIL HAS BEEN FALLING FOR 20 MINUTES, STARTED OUT AS
MARBLE SIZE AND INCREASED TO QUARTER SIZED HAIL.
&&
CTIPTONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:41 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 49 min |
| Jul 10, 10:29 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 16 min |
| Jul 11, 12:14 AM CDT | Special Weather Statement | GLD | Norton | 31 min |
| Jul 11, 3:15 PM CDT | Heat Advisory | GLD | Gove, Graham, Norton, Sheridan | 29 hr |
| Jul 11, 4:34 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 56 min |
| Jul 11, 4:47 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 41 min |
| Jul 11, 5:02 PM CDT | Special Weather Statement | GLD | Rawlins | 13 min |
| Jul 11, 5:15 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 60 min |
| Jul 11, 5:26 PM CDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| Jul 11, 5:27 PM CDT | Special Weather Statement | GLD | Cheyenne | 33 min |
| Jul 11, 5:35 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 11, 6:09 PM CDT | Special Weather Statement | GLD | Rawlins | 51 min |
| Jul 11, 6:10 PM CDT | Special Weather Statement | GLD | Rawlins | 20 min |
| Jul 11, 6:12 PM CDT | Special Weather Statement | GLD | Rawlins | 33 min |
| Jul 11, 6:32 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Thomas | 43 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.